SciELO - Scientific Electronic Library Online

 
vol.13 issue3On the semilocal convergence of Newton-type methods, when the derivative is not continuously invertibleOn Strongly Fβp-irresolute Mappings author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Services on Demand

Journal

Article

Indicators

Related links

Share


Cubo (Temuco)

On-line version ISSN 0719-0646

Abstract

MEZEI, Razvan A. Applications and Lipschitz results of Approximation by Smooth Picard and Gauss-Weierstrass Type Singular Integrals. Cubo [online]. 2011, vol.13, n.3, pp.17-48. ISSN 0719-0646.  http://dx.doi.org/10.4067/S0719-06462011000300002.

We continue our studies in higher order uniform convergence with rates and in Lp convergence with rates. Namely, in this article we establish some Lipschitz type results for the smooth Picard type singular integral operators and for the smooth Gauss-Weierstrass type singular integral operators.

Keywords : Smooth Picard Type singular integral; Smooth Gauss-Weierstrass Type singular integral; modulus of smoothness; rate of convergence; Lp convergence; Higher Order Uniform Convergence with Rates; sharp inequality; Lipschitz functions.

        · abstract in Spanish     · text in English     · English ( pdf )

 

Creative Commons License All the contents of this journal, except where otherwise noted, is licensed under a Creative Commons Attribution License